# SDR FDEA201012234744

- Difficulty date: December 23, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53812645200
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUMMY SEAT TRACK (ARTICULATED RAIL) L-4 AT FR 38.2 HAS A GAP AT THE SLOT OF .031" REMOVED, REPAIRED AND REINSTALLED THE DUMMY SEAT TRACK (ARTICULATED RAIL) L-4   BETWEEN FR 38.2 TO FR 40/41 IAW EO 6-5310-7-3322 P2 INSTRUCTIONS.
